MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the user reported that the system was driving with slow speed.As a result, full restart of the system caused a delay of 20 minutes.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, and system log files.During an interventional procedure, the system could only be moved slowly.The error message "reduced stand/table speed" was displayed to the user.The procedure could and was continued and finished on the imperfect system.To fix the problem, the user rebooted the system, unfortunately without success.According to the information provided, the reboot was performed during a procedure.This conclusion cannot be made based on the log files.According to the logs, the reboot was performed 2 hours after an x-ray session and 2 hours before the next x-ray session.The next day, technicians of the hospital, with telephone support from cs, investigated the system and log files and determined an issue with the potentiometer for the flat detector (fd) lift and that some oil was on the tooth belt of the fd lift.The detailed analysis of the log file confirms an issue with the potentiometer.The system has automatically detected an issue by means of comparing the first source of information (in this case: encoder) with the second source of information (in this case: potentiometer).When the defined tolerance for the deviation was exceeded, the system switched to "reduced stand/table speed" and displayed the corresponding error message to the user.As a result of the mismatch, only slow system movement was possible to avoid system collisions, but still able to move the system so that a procedure can be aborted in a controlled manner or, as in this case, finished.According to experts, the problem with the potentiometer may be due to a defect in the potentiometer itself, or that the belt "slipped" from its correct position due to the oil on the tooth belt, causing the mismatch.After replacing the potentiometer module with the tooth belt, the system works as intended.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key14759310
Report Number3004977335-2022-32239
Device Sequence Number1294350
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown